| Model Number |
DAT315 |
| Medical Device Problem Codes |
Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials management reported that approximately after 4 months of implantation of an intraocular lens (iol), explanted intraocular lens due to blurry vision and refractive surprise.The lens was replaced with another lens.Additional information was requested and received stating that lens was replaced with different model with same diopter.Hence the file was considered as non-reportable.Additional information was requested and received stating that, in the surgeon's opinion the lens has the issue.
Additional Manufacturer Narrative
In the initial mdr 2588 (product problem) was incorrectly reported.Corrected information was provided in h.6.Additional information provided in b.2., b.5., h.3.And h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating that lens was replaced with different model with same diopter.Hence the file was considered as non-reportable.